# SDR DL72W970034

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Slat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E VERTICAL SPAR STIFFENER CRACKED AT NR 3 SLAT O/B TRACK I/B STIFFENER.  REPLACED STIFFENER PER MM 57-20-21.
